# SDR USAA950889

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Rt Le Flap
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND .75 INCH CRACK IN WEB OF RHS FLAP AT XFS341.  INSTALLED .090 INCH FILLER AND .063 INCH 7075T6 DOUBLER PER SRM 57-01 AND USAIR EA 30788.  (M)
